Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the shape of the unit sphere in $ Q(\Delta)$

Author: Lisa R. Goldberg
Journal: Proc. Amer. Math. Soc. 118 (1993), 1179-1185
MSC: Primary 46E15; Secondary 30Fxx, 46E22
MathSciNet review: 1186987
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the unit sphere in the Banach space of $ {L^1}$ holomorphic quadratic differentials on the disk is weakly uniformly convex with exponent $ 1/2$ at certain points.

References [Enhancements On Off] (What's this?)

  • [A] Sheldon Axler, Bergman spaces and their operators, Surveys of some recent results in operator theory, Vol. I, Pitman Res. Notes Math. Ser., vol. 171, Longman Sci. Tech., Harlow, 1988, pp. 1–50. MR 958569
  • [D] Joseph Diestel, Geometry of Banach spaces—selected topics, Lecture Notes in Mathematics, Vol. 485, Springer-Verlag, Berlin-New York, 1975. MR 0461094
  • [Ga] Frederick P. Gardiner, Teichmüller theory and quadratic differentials, Pure and Applied Mathematics (New York), John Wiley & Sons, Inc., New York, 1987. A Wiley-Interscience Publication. MR 903027
  • [FR] Frank Forelli and Walter Rudin, Projections on spaces of holomorphic functions in balls, Indiana Univ. Math. J. 24 (1974/75), 593–602. MR 0357866,
  • [Mc] Curt McMullen, Amenability, Poincaré series and quasiconformal maps, Invent. Math. 97 (1989), no. 1, 95–127. MR 999314,
  • [R] H. L. Royden, Automorphisms and isometries of Teichmüller space, Advances in the Theory of Riemann Surfaces (Proc. Conf., Stony Brook, N.Y., 1969) Ann. of Math. Studies, No. 66. Princeton Univ. Press, Princeton, N.J., 1971, pp. 369–383. MR 0288254
  • [S] Kurt Strebel, Quadratic differentials, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 5, Springer-Verlag, Berlin, 1984. MR 743423

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E15, 30Fxx, 46E22

Retrieve articles in all journals with MSC: 46E15, 30Fxx, 46E22

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society